MAUDE Adverse Event Report: INVIVO CORPORATION XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; CARDIOVASCULAR MONITOR

INVIVO CORPORATION XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; CARDIOVASCULAR MONITOR
Model Number 453564483321
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of previously closed service orders that were reclassified as complaints; discovered as part of a retrospective remediation review.
 
Event or Problem Description
The customer reported a problem with the xim flex sweep speed.The device was in use monitoring a patient at the time of the event.No adverse event involving a patient was reported.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
CARDIOVASCULAR MONITOR
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key11711435
Report Number1051786-2020-00050
Device Sequence Number14327671
Product Code MWI
UDI-Device Identifier00884838083523
UDI-Public(01)00884838083523
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564483321
Device Catalogue Number453564483321
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2017
Initial Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1